# SDR ASOA20130106012

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 19,074 hours, 12,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  MAIN DOOR LOWER STRUCTURE NUTPLATE HOLES CORRODED.  MX PERFORMED REPAIR OF MAIN DOOR LOWER STRUCTURE NUTPLATE HOLES IAW EC5210-01154.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
